# SDR F3LA97106

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTING INOPERATIVE FROM CENTER OF AIRCRAFT TO AFT GALLEY AREA.  MAINTENANCE RE-CONNECTED SECTION OF LIGHTING AND SYSTEM CHECKED OKAY.  (X)
